MAUDE Adverse Event Report: DENTIUMUSA SUPERLINE; DENTAL IMPLANT

DENTIUMUSA SUPERLINE; DENTAL IMPLANT
Model Number FX3614SWC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx3614swc was removed on (b)(6) 2018 due to failure to osseointegrate 7 months and 4 days after implantation.The patient required bone augmentation during the surgery.The patient has no significant medical history.The patient has required another surgical intervention to recover.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUMUSA
6761 katella ave
cypress CA 90630
MDR Report Key7839783
Report Number3005503242-2018-00143
Device Sequence Number14061814
Product Code DZE
UDI-Device IdentifierD755FX3614SWC0
UDI-PublicD755FX3614SWC0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberFX3614SWC
Device Catalogue NumberFX3614SWC
Device Lot NumberI25VA325S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR